# SDR 2024FA0000741

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: General aviation
- Aircraft: N756MN
- Make and model: Cessna R182
- Aircraft serial: R18201116
- Engine: Lyc O540J3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Making Metal
- Location: Engine
- Part time: 2 hours
- Component: Electronic Igni
- Component part number: EIS610005M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECENTLY INSTALLED ELECTROAIR ELECTRONIC IGNITION SYSTEM EIS-61000-5M AND EIS-61000-5C. WHILE TROUBLE SHOOTING ERRONEOUS RPM INDICATIONS WE OPENED THE COVER OF THE MAGNETO TIMING HOUSING (MTH) AND FOUND SIGNIFICANT SHAVINGS IN THE CASE. BORESCOPE INSPECTION SHOWED DAMAGE TO BOTH PLASTIC GEARS INSIDE THE MTH. THE MTH HAS LESS THAN 3 HOURS TIME SINCE NEW.
